# SDR 97ZZZX2005

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N936MA
- Make and model: Stbros SD330
- Aircraft serial: SH3036
- Engine: Pwa PT6A45
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Part number: PCE84114
- Condition: Seal Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: E, A, H

## Discrepancy

PILOTS REPORTED SMOKE IN COCKPIT AND CLOSED PRSOV VALVE STOPPING THE SMOKE.  SEVERAL MINUTES LATER, THE PILOTS NOTICED TORQUE AND OIL PRESSURE FLUCTUATING.  FEATHERED AND SHUT DOWN ENGINE AND LANDED WITHOUT INCIDENCE.  ENGINE WAS LEAKING OIL FROM THE COMPRESSOR SEAL.
